MathSciNet Relay Station
MathSciNet bibliographic data
MR6356 (3,293b) 27.0X
Widder, D. V. Completely convex functions and Lidstone series. Trans. Amer. Math. Soc. 51, (1942). 387–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement